Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

What causes feeling burning sensation of tongue and abdominal discomfort?

DOCTOR OF THE MONTH - May 2014
May 2014
User rating for this question
Very Good
Answered by

Radiologist
Practicing since : 2002
Answered : 6506 Questions
Question
I believe i may be experiencing dehydration. I woke up and my tongue kinda feels like it's burning a little bit and i kinda feel like i have gas, or something in my abdominal area. I have also noticed that i haven't had as much urine to pass as usual. It scares me alot, and i've tried to drink water, and i am not sure if combining gatorade and drinking water helps. The good thing is that as soon as i started drinking the water, my abdominal discomfort has started to go away. Please help, i don't want anything serious to happen to me and is there a way i can treat this without seeing a doctor? .
Posted Mon, 4 Aug 2014 in Digestion and Bowels
 
 
Answered by Dr. Vivek Chail 1 hour later
Brief Answer:
Please balance fluid intake and output

Detailed Answer:
Hi XXXXXX,
Thanks for writing in to us.

I have read through your query in detail.
You seem to be having symptoms associated with generalized anxiety disorder. Water and fluid intake and out put must be balanced in everyone. Fortunately even without giving much thought we end up with adequate intake of fluids (about 2500 ml) to balance the output. The thirst center in the brain does this regulation and we do not have to think much about it.

When you get up, there are chances that you may experience a dry tongue and abdominal discomfort especially if it has been a long time since your last meal. At that time a sip of water may help.

As with thoughts on dehydration, I can suggest you to make sure you have a balance fluid input and output. If you are unsure about the fluid you take you may try logging in your fluids for a day and ensure that your intake is adequate.

For your generalized anxiety disorder, making lifestyle changes, learning coping skills and using relaxation techniques also can help. Your psychiatrist may be able to help you on that.

Hope your query is answered.
Do write back if you have any doubts.

Regards,
Dr.Vivek
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor